# SDR DALA2024030803158

- Difficulty date: March 7, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 92,797 hours, 16,768 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 544 S34l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1803 LIGHTNING STRIKE - F.S 544, STR 34L, APPROX 3 " FWD. CORRECTIVE ACTION: DAMAGED AREA REPAIRED PER B767- 400 SRM 53-00-01-2R-01. C/W HFEC OF REPAIR AREA PER B767-400 53-00-01. (0233981)
